Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Schrödinger operator


Authors: Tian Lixin and Liu Zengrong
Journal: Proc. Amer. Math. Soc. 126 (1998), 203-211
MSC (1991): Primary 46C50, 47A20, 47B39, 47B44, 81Q05
MathSciNet review: 1415351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the maximum dissipative extension of the Schrödinger operator, introduce the generalized indefinite metric space, obtain the representation of the maximum dissipative extension of the Schrödinger operator in the natural boundary space and make preparation for the further study of the longtime chaotic behavior of the infinite-dimensional dynamics system in the Schrödinger equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46C50, 47A20, 47B39, 47B44, 81Q05

Retrieve articles in all journals with MSC (1991): 46C50, 47A20, 47B39, 47B44, 81Q05


Additional Information

Tian Lixin
Affiliation: Department of Mathematics and Physics, Jiangsu University of Science and Technology, Zhenjiang, Jiangsu, 212013, People’s Republic of China
Email: lgj@jsust.edu.cn

Liu Zengrong
Affiliation: Department of Mathematics, Suzhou University, Suzhou, Jiangsu, 215006, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04014-3
PII: S 0002-9939(98)04014-3
Received by editor(s): February 28, 1996
Received by editor(s) in revised form: July 16, 1996
Additional Notes: Research supported in part by the National Science Foundation of China and Science-technology Foundation of the Ministry of Machine-building Industry of China
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1998 American Mathematical Society